Analyticity and Gevrey-class regularity for the second-grade fluid equations

Marius Paicu, Vlad Vicol

Research output: Contribution to journalArticlepeer-review


We address the global persistence of analyticity and Gevrey-class regularity of solutions to the two and three-dimensional visco-elastic second-grade fluid equations. We obtain an explicit novel lower bound on the radius of analyticity of the solutions that does not vanish as t → ∞, and which is independent of the Rivlin-Ericksen material parameter α. Applications to the damped incompressible Euler equations are also given.

Original languageEnglish (US)
Pages (from-to)533-555
Number of pages23
JournalJournal of Mathematical Fluid Mechanics
Issue number4
StatePublished - Dec 2011


  • Gevrey class
  • Second grade fluids
  • analyticity radius
  • global well-posedness

ASJC Scopus subject areas

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Analyticity and Gevrey-class regularity for the second-grade fluid equations'. Together they form a unique fingerprint.

Cite this